Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes increase in BP after taking potassium cl and multi-vitamin?

I HAVE A-FIB. MY BLOOD PRESSURE HAS BEEN RUNNING UP FOR THE PAST 2 DAYS LIKE 202 OVER 101.I AM NOT IN A-FIB. I HAVE BEEN ON POTASSIUM CL 20 MEQ ER TABLETS FOR ABOUT 2YEARS. I STARTED TAKING A MULTI-VITAMIN. COULD EITHER ONE OF THESE CAUSE MY BLOOD PRESSURE TO RUN UP ?/
Mon, 27 Apr 2015
Report Abuse
Cardiologist 's  Response
Hi,

Usually potassium supplements and multivitamins don't lead to increased blood pressure.
You should look for another reason, such as weather changes, salt abuse, stress etc.

Hope I could help you

Wishing you good health

In case of further questions don't hesitate to ask

Regards,
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Greetings: I have been taking a multi vitamin with 100%daily amount of iron included. I recently turned 50 and switched to a multi vitamin without...